Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cold chills, vomiting, diarrhea, redness, swelling in left leg. Causes and cure?

My husband started with cold chills last night. Later in the night he vomitted and had dirrehea for about 10 minutes and af ter that he hasn t gotten sick again, he is feeling better today, but know his left leg from a little above the ankle to right below the knee his leg is red, swollen, and feels hot to the touch. It is only on one leg. What could it be?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
He welcome to Health care magic forum. According to your description, your husbands problelem is probably filarial fever. vomiting and motion may be secondary to indigestion of the fever. Other causes may Ac arthritis of the ankle with fever due to infection.
I advise you to consult a physician, for diagnosis and treatment. You may need to get the mid night blood smear for micro filaria in the blood. as microfilariae circulate in the blood stream only in the night, along with other routine tests for confermation of the disease.
Besides i advise you some diet recommendations as take more of easily digestible foods with more calories.
Avoid taking potato, other tubers, tomato, cauliflower, coconut egg, and sea foods as these foods increase the pain and swelling of the swollen joints.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor